| Model Number |
AHP300 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Pressure control mode peak inspiratory pressure limits are out of tolerance.
Additional Manufacturer Narrative
The unit was returned for repair and was recalibrated and tested.It met all specifications after the calibration was completed.